MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GNS II CMT TIB SIZE 4 {} RIGHT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED.

SMITH & NEPHEW, INC. GNS II CMT TIB SIZE 4 {} RIGHT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED.
Catalog Number OR71420184
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Injury (2348)
Date of Event 12/05/2014
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that right knee revision surgery was performed due to loose tibia.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned.The clinical medical team concluded, it was reported that a revision surgery was performed on the patient due to loosening of the tibia one year post implantation.Medial para patellar arthrotomy was performed.According to the operative report of the revision x-rays confirmed a loose tibia.No reports were submitted however for investigation purposes.No complications reported.Intraoperative finding of full thickness loss in all three compartments and severe spurring and bone on bone and the bone graft that was noted (from the primary report was most likely the root cause of the tibial loosening and subsequent revision; however, history previous multiple knee surgeries including acl repair and progressive djd cannot be ruled out as an additional potential contributing factor.The patient impact beyond the reported aseptic loosening and revision surgery cannot be determined.A review of the production documentation for the corresponding products did not reveal any deviation from the standard manufacturing processes.A review of complaint history for the listed parts revealed no prior complaints for the listed batches.Without the actual device involved our investigation cannot proceed.If the device or new information is received in the future, the complaints can be re-opened.No further actions are being taken at this time.

Brand Name
GNS II CMT TIB SIZE 4 {} RIGHT
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED.
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8488982
Report Number1020279-2019-01396
Device Sequence Number2689139
Product Code JWH
UDI-Device Identifier03596010206343
UDI-Public03596010206343
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K951987
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2014
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/21/2023
Device Catalogue NumberOR71420184
Device Lot Number13ET31026
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/02/2019
Supplement Date Received by Manufacturer04/02/2019
Initial Report FDA Received Date04/05/2019
Supplement Report FDA Received Date10/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1